Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 64, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 16, 2015, 11:58 PM CDT for Montague County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2015, 11:58 PM CDT (04:58 UTC)
- Expired
- May 17, 2015, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 118 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2428 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 19.4
The text
As transmitted, in the capitals the NWS used until 2016.
241 WGUS54 KFWD 170458 FFWFWD TXC337-170800- /O.NEW.KFWD.FF.W.0064.150517T0458Z-150517T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1158 PM CDT SAT MAY 16 2015 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 300 AM CDT * AT 1156 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN THE CITY OF BOWIE. A FEW ROADS IN THE CITY OF BOWIE ARE BEING CLOSED DUE TO FLASH FLOODING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BOWIE...ST. JO...FORESTBURG AND SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3370 9748 3344 9749 3344 9797 3370 9786 $$ 15-BAIN
1 follow-up statement
274 WGUS74 KFWD 170619 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 119 AM CDT SUN MAY 17 2015 TXC337-170800- /O.CON.KFWD.FF.W.0064.000000T0000Z-150517T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTAGUE TX- 119 AM CDT SUN MAY 17 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHERN MONTAGUE COUNTY... AT 116 AM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT A FEW RURAL ROADS WERE STILL EXPERIENCING FLOODING ACROSS PORTIONS OF SOUTHERN MONTAGUE COUNTY. SOME LOCATIONS THAT WILL LIKELY CONTINUE TO EXPERIENCE FLOODING INCLUDE... BOWIE...ST. JO...FORESTBURG AND SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3370 9748 3344 9749 3344 9797 3370 9786 $$ 15-BAIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 16, 11:03 PM CDT, 55 minutes earlier.
Area forecast discussion, May 16, 11:03 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1103 PM CDT SAT MAY 16 2015 .UPDATE... THUNDERSTORMS OVER THE WEST AND NORTHWEST COUNTIES OF NORTH TEXAS HAVE CONGEALED INTO A LINE AND WILL OCCASIONALLY INCLUDE BOWING SEGMENTS WITH A CONTINUED WIND THREAT ACROSS THE NORTHWESTERN HALF OF NORTH TEXAS FOR THE NEXT SEVERAL HOURS. THE TORNADO WATCH HAS NOW BEEN REPLACED BY A SEVERE THUNDERSTORM WATCH...EXPANDED ONE ROW OF COUNTIES EAST...AND EXTENDED THROUGH 4 AM. IN ADDITION TO THE THREAT FOR DAMAGING WIND...LARGE HAIL WILL ALSO BE A POSSIBILITY ALONG WITH LOCALLY HEAVY RAIN. THE FLASH FLOOD WATCH IN PLACE FOR ALL OF NORTH TEXAS WILL REMAIN UNCHANGED. 30 && .AVIATION... /ISSUED 632 PM CDT SAT MAY 16 2015/ THUNDERSTORMS TO THE WEST WILL CONTINUE TO MOVE NORTHEASTWARD AND SHOULD FORM INTO A LINE LATER THIS EVENING. THE MOST LIKELY TIMING FOR METROPLEX TAF SITES WILL BE AROUND AND JUST AFTER MIDNIGHT LOCAL TIME. WILL BRING VCTS IN AT 4-5Z WITH TEMPO GROUPS FOR TSRA ON STATION AT 5-6Z FOR 2-3 HOURS. WILL END VCTS AT 10Z...BUT IF STORMS HAVE TROUBLE MOVING SOUTHWARD DUE TO A WEAK COLD POOL...THIS MAY CONTINUE LONGER. FOR WACO THE TIMING WILL BE A FEW HOURS LATER AND WILL SHOW VCTS AT 8Z WITH A TEMPO GROUP FROM 9-12Z. SOME MVFR CIGS ARE POSSIBLE AHEAD OF THE STORMS...BUT OTHERWISE VFR CIGS ARE EXPECTED IN THE WAKE OF THE STORMS EARLY SUNDAY MORNING. MVFR CIGS ARE FORECAST TO DEVELOP AROUND MID MORNING BUT THIS MAY NOT OCCUR DEPENDING ON HOW MUCH DISRUPTION OCCURS WITH OVERNIGHT STORMS. SOME ADDITIONAL CONVECTION MAY DEVELOP DURING THE AFTERNOON HOURS BUT THIS IS CONTINGENT ON LIMITED CONVECTIVE OVERTURNING TONIGHT. EITHER WAY CONFIDENCE IS TOO LOW TO MENTION THREAT IN TAFS AT THIS TIME BUT WILL CONTINUE TO WATCH. OTHERWISE VFR SHOULD PREVAIL SUNDAY AFTERNOON AND EVENING WITH SOUTH WINDS NEAR 10-15 KT. TR.92 && .UPDATE... TORNADO WATCH 179 HAS BEEN ISSUED AND INCLUDES COUNTIES GENERALLY WEST AND NORTH OF THE DALLAS-FORT WORTH METROPLEX. THUNDERSTORMS HAVE INCREASED IN COVERAGE AND INTENSITY JUST TO THE NORTHWEST OF THE REGION. ACTIVITY DEVELOPED RAPIDLY ALONG A DRYLINE AS A SHORTWAVE TROUGH ENTERED THE PLAINS FROM THE WEST. STORMS SHOULD BEGIN TO AFFECT NORTH TEXAS COUNTIES IN ANOTHER HOUR OR SO...WITH SOME STORMS BEING CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. THE SEVERE THREAT SHOULD DECREASE LATE THIS EVENING AS THE BOUNDARY LAYER COOLS...WITH LOCALLY HEAVY RAIN BECOMING MORE OF A THREAT EAST OF THE TORNADO WATCH AREA DURING THE OVERNIGHT HOURS. 30 && .PREV DISCUSSION... /ISSUED 311 PM CDT SAT MAY 16 2015/ OUTSIDE OF A FEW SHOWERS ACROSS THE FAR E/SE COUNTIES...IT/S BEEN A QUIET WEATHER DAY...BUT THAT/S ABOUT TO CHANGE. AS EXPECTED... THE UPPER LOW HAS MIGRATED NORTHEAST OVER ID/WY/CO THIS AFTERNOON... BUT A LITTLE SLOWER TIMING THAN PROJECTED 24 HRS AGO. THE SURFACE DRYLINE HAD MOVE INTO THE TX PANHANDLE TOWARD THE I-27 CORRIDOR BETWEEN LUBBOCK AND AMARILLO...WHERE A FEW DISCRETE SUPERCELL STORMS HAVE DEVELOPED. STORMS HOWEVER ARE A LONG WAYS AWAY AND WE/RE BASICALLY AWAITING BOTH THE LARGE-SCALE HEIGHT FALLS AND SURFACE DRYLINE TO MIGRATE FURTHER EAST. LATEST 18Z SPECIAL FWD SOUNDING SHOWED DRY AND WARM ALOFT REMAINED FROM SUBSIDENCE OVERNIGHT...BUT THINK THIS WILL GRADUALLY MOISTEN...LIFT AND WEAKEN THROUGH EARLY EVENING WITH SCATTERED DISCRETE STORMS MOVING INTO OUR FAR NW COUNTIES 6-7 PM AND AFTER. ALL MODES OF SEVERE WEATHER...INCLUDING A FEW TORNADOES WILL BE POSSIBLE THROUGH MID EVENING MAINLY NW OF A COMANCHE TO GRANBURY TO DENTON TO SHERMAN LINE WITH DEEP LAYER SHEAR 35-40 KTS AND 0-1KM SHEAR 20-25 KTS FORECAST WITH GOOD LOW LEVEL CURVATURE TO THE HODOGRAPH. BY LATE EVENING AND THE OVERNIGHT...A MORE MULTI-CELLULAR OR LINEAR STORM MODE IS EXPECTED AS A 35-45KT LLJ AND ASSOCIATED WAA FEED INTO THE SYSTEM. IN ADDITION...THE NORTHERN ROCKIES UPPER LOW WILL RACE OVER THE NORTHERN PLAINS WITH LINEAR FORCING PARALLELING THE LINE OF STORMS THAT WILL MOVE SLOWLY SOUTHEAST. SEVERE WEATHER CONCERNS WILL STILL REMAIN...BUT BE MORE LOCALIZED LARGE HAIL AND DAMAGING WINDS. THE MORE PRESSING CONCERN WILL BE TRAINING OF STORMS CONTAINING VERY HEAVY RAINFALL WITH PWATS 1.5-2 INCHES AND RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES THROUGH DAWN SUNDAY ACROSS PARTS OF THE FLASH FLOOD WATCH AREA. ISOLATED HIGHER AMOUNTS ARE CERTAINLY POSSIBLE...THOUGH PROGRESSION OF THE LINE OF STORMS SHOULD BE ENOUGH TO KEEP EXCESSIVE RAINS FROM HAPPENING TOO LONG OVER ANY ONE LOCATION. AS WE MOVE TOWARD SUNRISE SUNDAY MORNING... THE LINE SHOULD WEAKEN WITH THE SEVERE THREAT WANING TOWARD SUNRISE SUNDAY...BUT LOCALIZED HEAVY RAINS WILL STILL REMAIN POSSIBLE SOUTH OF I-20 THROUGH THE MORNING HOURS SUNDAY ALREADY EXACERBATING FLOODING ISSUES ACROSS THE AREA. WE DO EXPECT AN OVERALL DIMINISHING TREND IN COVERAGE BY MIDDAY SUNDAY WITH LOSS OF THE LLJ AND THE LINEAR SYSTEM MOVING AWAY FROM THE BEST UPPER FORCING A FLASH FLOOD WATCH WILL BEGIN FOR CENTRAL TEXAS AFTER SUNRISE SUNDAY AND END ON SUNDAY AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER MAINLY ACROSS THE SOUTHEAST HALF OF THE CWA ON SUNDAY AFTERNOON INTO EVENING...BUT SEVERE WEATHER WILL NOT BE REALLY A CONCERN. HOWEVER...A SHORTWAVE DISTURBANCE WILL RIPPLE ACROSS THE RED RIVER VALLEY EARLY MONDAY AND POSSIBLY COULD GIVE ANOTHER ROUND OF SHOWERS AND STORMS WITH HEAVY RAINFALL FROM THE METROPLEX NORTHEAST TO PARIS AND SULPHUR SPRINGS...THEN LINGER ACROSS THE EASTERN COUNTIES MONDAY AFTERNOON. BY THIS TIME...YET ANOTHER BROAD UPPER LOW SETTLES SOUTH ACROSS THE WESTERN U.S COASTLINE. THIS UPPER LOW WILL BECOMING NEGATIVELY TILTED UP OVER THE NORTHERN ROCKIES...WITH A NEW ONE FILLING IN BEHIND IT IN ALMOST A FUJIWARA TYPE OF FASHION. THE CONTINUED SW FLOW ALOFT AND MID LEVEL PACIFIC MOISTURE FETCH WILL REMAIN THROUGH MUCH OF THE WEEK. AS A RESULT...OFF AND ON RAIN CHANCES WILL AS WELL...THAT PART WE/RE CONFIDENT OF. WHERE THE MODELS STRUGGLE WITH AND WHERE CONFIDENCE WANES IS TIMING AND PLACEMENT OF THE HIGHER RAIN CHANCES. WE EXPECT THE MID-LATE WEEK FORECAST TO BECOME CLEARER AS WE PROCEED FORTH INTO THE EARLY PART OF THE WEEK. UNFORTUNATELY LOOKING AT 240HR LONG RANGE FORECASTS... IT DOESN/T APPEAR MUCH IN THE WAY OF A LONG WAVE PATTERN SHIFT WILL OCCUR UNTIL ALMOST MEMORIAL DAY AND AFTER WITH A WET PATTERN CONTINUING. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 84 70 83 69 / 80 50 50 40 30 WACO, TX 71 83 70 83 69 / 70 70 50 50 20 PARIS, TX 69 82 69 81 67 / 80 60 60 60 30 DENTON, TX 68 84 68 84 67 / 70 30 50 30 30 MCKINNEY, TX 69 83 68 83 67 / 80 50 60 40 30 DALLAS, TX 69 85 70 84 70 / 80 50 60 40 30 TERRELL, TX 71 84 69 82 68 / 80 70 60 50 20 CORSICANA, TX 72 83 70 81 69 / 70 70 60 60 20 TEMPLE, TX 72 83 70 83 69 / 60 70 50 50 20 MINERAL WELLS, TX 66 84 67 84 67 / 80 30 30 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR TXZ091>095-100>107- 115>121-129>134-141. FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH SUNDAY AFTERNOON FOR TXZ147-148-158-160>162-174-175. FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR TXZ122-123-135- 142>146-156-157-159. && 30
Hazardous weather outlook, May 16, 3:16 PM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 316 PM CDT SAT MAY 16 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 316 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS EVENING AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. STORM CHANCES WILL INCREASE BY EARLY EVENING FROM COMANCHE TO MINERAL WELLS TO GAINESVILLE THEN SPREAD EAST OVERNIGHT TO MUCH OF THE REGION. SEVERE WEATHER WILL BE MOST LIKELY FROM LATE EVENING INTO THE EARLY OVERNIGHT HOURS. INITIAL THUNDERSTORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. DAMAGING WINDS AND VERY HEAVY RAINFALL WILL BECOME MORE LIKELY OVERNIGHT. AREAS FROM COMANCHE TO WEATHERFORD TO DECATUR TO GAINESVILLE AND NORTHWEST OF THERE WILL HAVE THE BEST CHANCE FOR SEVERE THUNDERSTORMS. FLASH FLOODING WILL BECOME MORE LIKELY LATER TONIGHT INTO EARLY SUNDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE LIKELY TO BE ONGOING ACROSS PARTS OF NORTH TEXAS SUNDAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS COULD BE STRONG. THERE WILL ALSO CONTINUE TO BE A HEAVY RAINFALL THREAT THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS MONDAY THROUGH FRIDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS WESTERN PARTS OF NORTH TEXAS THIS EVENING AND TONIGHT. DUNN
In the hours before
Special weather statement, May 16, 10:50 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 PM CDT SAT MAY 16 2015
TXZ091-102-170415-
MONTAGUE TX-WISE TX-
1050 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WISE AND
SOUTHWESTERN MONTAGUE COUNTIES UNTIL 1115 PM CDT...
AT 1050 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF NEWPORT...OR 13 MILES SOUTH OF BOWIE...MOVING EAST
AT 20 MPH.
NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH AND VERY HEAVY RAIN WILL
BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALVORD...CHICO AND SUNSET.
LAT...LON 3345 9754 3327 9762 3327 9792 3343 9792
3344 9798 3346 9798 3354 9768
TIME...MOT...LOC 0350Z 260DEG 16KT 3337 9793
92Special weather statement, May 16, 10:57 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT SAT MAY 16 2015
TXZ101-170445-
JACK TX-
1057 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR JACK COUNTY UNTIL 1145 PM CDT...
AT 1057 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
NEWPORT TO NEAR JACKSBORO TO 7 MILES NORTHWEST OF GRAFORD...AND
MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JACKSBORO...BRYSON AND NEWPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3346 9798 3344 9798 3343 9793 3343 9792
3301 9792 3301 9843 3318 9837 3347 9814
3347 9799
TIME...MOT...LOC 0357Z 272DEG 12KT 3341 9792 3325 9810 3301 9835
92Special weather statement, May 16, 11:16 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 PM CDT SAT MAY 16 2015
TXZ116-129>131-170500-
PALO PINTO TX-HOOD TX-EASTLAND TX-ERATH TX-
1116 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOOD...NORTHEASTERN
EASTLAND...NORTHWESTERN ERATH AND PALO PINTO COUNTIES UNTIL MIDNIGHT
CDT...
AT 1115 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF GRAFORD TO
NEAR GORDON TO 7 MILES NORTH OF GORMAN...AND MOVING NORTHEAST AT 45
MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS...GRAFORD...GORDON...LIPAN...HUCKABAY...MORGAN MILL...
STRAWN AND MINGUS.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 357 AND 389.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3224 9879 3252 9856 3295 9855 3295 9843
3301 9843 3300 9806 3256 9807 3256 9799
3237 9811
TIME...MOT...LOC 0415Z 239DEG 39KT 3297 9840 3256 9845 3232 9869
92Local storm report, May 16, 11:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM TSTM WND DMG 2 SE MINERAL WELLS 32.78N 98.08W
05/16/2015 PALO PINTO TX LAW ENFORCEMENT
ROOF DAMAGE TO A HOUSE ON FM1195 OFF 281Local storm report, May 16, 11:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 2 SE MINERAL WELLS 32.78N 98.08W
05/16/2015 PALO PINTO TX LAW ENFORCEMENT
ROOF DAMAGE TO A HOUSE ON FM1195 OFF HWY 281Local storm report, May 16, 11:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG MINERAL WELLS 32.80N 98.10W
05/16/2015 PALO PINTO TX AMATEUR RADIO
POWERLINES DOWN AROUND MINERAL WELLSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:47 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 58 min |
| May 16, 7:53 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| May 16, 8:23 PM CDT | River Flood Warning | FWD | Hunt | 48 hr |
| May 16, 8:23 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 48 hr |
| May 16, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Young | 39 min |
| May 16, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 60 min |
| May 16, 9:16 PM CDT | River Flood Warning | FWD | Collin | 44 hr |
| May 16, 9:24 PM CDT | Special Weather Statement | FWD | Jack | 51 min |
| May 16, 9:47 PM CDT | Special Weather Statement | FWD | Stephens | 58 min |
| May 16, 10:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 60 min |
| May 16, 10:18 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 57 min |
| May 16, 10:36 PM CDT | Areal Flood Advisory | FWD | Stephens | 3 hr |
| May 16, 10:41 PM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 16, 10:50 PM CDT | Special Weather Statement | FWD | Wise | 25 min |
| May 16, 10:57 PM CDT | Special Weather Statement | FWD | Jack | 48 min |
| May 16, 11:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 44 min |
| May 16, 11:18 PM CDT | Areal Flood Advisory | FWD | Jack, Montague, Wise | 3 hr |
| May 16, 11:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| May 17, 12:03 AM CDT | Special Weather Statement | FWD | Comanche, Erath, Hood | 42 min |
| May 17, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant, Wise | 53 min |
| May 17, 1:06 AM CDT | Areal Flood Advisory | FWD | Erath, Hood | 3 hr |
| May 17, 1:14 AM CDT | Special Weather Statement | FWD | Collin, Grayson | 46 min |
| May 17, 1:44 AM CDT | Special Weather Statement | FWD | Fannin | 46 min |
| May 17, 1:58 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| May 17, 2:26 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Rockwall | 3 hr |
| May 17, 2:37 AM CDT | Flash Flood Warning | FWD | Comanche, Erath | 3 hr |
| May 17, 3:04 AM CDT | Areal Flood Advisory | FWD | Fannin, Lamar | 3 hr |
| May 17, 3:13 AM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Johnson | 3 hr |
| May 17, 3:35 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 17, 3:50 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| May 17, 4:01 AM CDT | Areal Flood Advisory | FWD | Bosque, Comanche, Hamilton, Mills | 3 hr |
| May 17, 4:07 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt | 3 hr |
| May 17, 5:24 AM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| May 17, 5:28 AM CDT | Areal Flood Advisory | FWD | Coryell | 3 hr |
| May 17, 5:33 AM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| May 17, 5:44 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 17, 5:50 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| May 17, 6:26 AM CDT | River Flood Warning | FWD | Tarrant | 16 hr |
| May 17, 6:44 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 3 hr |
| May 17, 6:47 AM CDT | River Flood Warning | FWD | Kaufman | 11 hr |
| May 17, 6:55 AM CDT | Flash Flood Watch | FWD | Henderson, Hopkins, Hunt, Kaufman, Navarro, Rains and 1 more | 5 hr |
| May 17, 7:02 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt | 118 min |
| May 17, 7:09 AM CDT | Areal Flood Advisory | FWD | Anderson, Falls, Freestone, Henderson, Kaufman, Leon and 5 more | 3 hr |
| May 17, 7:31 AM CDT | Areal Flood Advisory | FWD | Lamar | 3 hr |
| May 17, 8:12 AM CDT | Areal Flood Warning | FWD | Johnson | 6 hr |
| May 17, 8:26 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis, Tarrant | 3 hr |
| May 17, 9:17 AM CDT | River Flood Warning | FWD | Navarro | 70 hr |
| May 17, 9:17 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 7 days |
| May 17, 10:13 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 3 days |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.